A rare blood clot that appeared after vaccination with AstraZeneca, almost cost her her life, says a mother of two from Britain. He insists, however, that people should continue to be vaccinated.
Lauren Briggs developed a series of symptoms a few days after her vaccination. They started with a “scary headache”, and then the pains in her lower body started. She felt an “explosion” in her leg, she says.
Because of the pain she went to the hospital, from where she warned her family via video call that she might not return home. The 32-year-old was perfectly healthy when she received a message about her vaccination in March. She thought she was lucky when she was told to get the vaccine so early and went to get vaccinated, according to a Daily Mail article.
Nine days later, however, Lauren began to have frightening symptoms and thought she was stuck. coronavirus. “She woke up that morning with a terrible headache. I was itching everywhere and I was a little dizzy. I could not eat and spent the whole day in bed. I could barely lift my head from the pillow. “My first thought was that I had coronavirus.”
He made an appointment to take a test and got a negative result 24 hours later. Then she started to have terrible pain in her left leg and two days later she noticed a red, swollen vein while taking a bath. “I knew it was not normal but he did not think it had to do with the vaccine.”
He eventually went to the hospital where he was found to have developed thrombosis. Examinations showed “several” blood clots in her leg and “several” in her lungs. He had deep vein thrombosis (Deep Vein Thrombosis) and pulmonary embolism.
Despite her adventure, Lauren says she still believes people should be vaccinated. “I was told at the hospital that I was just unlucky, one in a million that I would develop a blood clot. I still believe in the program. “If I had not gone to the hospital, I would probably have died.”
Lauren was discharged on April 13. He was officially diagnosed with “thrombosis and vaccine-induced pulmonary thrombocytopenia.” He will be taking warfarin for at least the next six months.